# SDR CALA2025092609307

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 27,392 hours, 10,218 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOORBEAM FOUND CRACKED AT BS 540 BETWEEN BL 0 AND LBL 24.75.   REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-02-0G-0, AND DWG 143A5240.
